VOL. 26 · NO. 3 | Fall 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 26 (3), (Fall 1982)
No abstract available
Articles
H. E. White Jr.
Illinois J. Math. 26 (3), 359-373, (Fall 1982) DOI: 10.1215/ijm/1256046707
KEYWORDS: 54C99, 54A99
No abstract available
Dennis W. Brewer
Illinois J. Math. 26 (3), 374-381, (Fall 1982) DOI: 10.1215/ijm/1256046708
KEYWORDS: 34K30, 47H20
No abstract available
David L. DeGeorge, William L. Reddy
Illinois J. Math. 26 (3), 382-387, (Fall 1982) DOI: 10.1215/ijm/1256046709
KEYWORDS: 57M12
No abstract available
Walfgang Ruppert
Illinois J. Math. 26 (3), 388-411, (Fall 1982) DOI: 10.1215/ijm/1256046710
KEYWORDS: 43A60, 22D05, 22E30
No abstract available
Jay E. Goldfeather
Illinois J. Math. 26 (3), 412-418, (Fall 1982) DOI: 10.1215/ijm/1256046711
KEYWORDS: 55S36
No abstract available
S. C. Bagchi, A. Sitaram
Illinois J. Math. 26 (3), 419-422, (Fall 1982) DOI: 10.1215/ijm/1256046712
KEYWORDS: 28C10, 53C65
No abstract available
Kahtan Alzubaidy
Illinois J. Math. 26 (3), 423-431, (Fall 1982) DOI: 10.1215/ijm/1256046713
KEYWORDS: 20J06, 55N15
No abstract available
Fred Gross, Chung-Chun Yang
Illinois J. Math. 26 (3), 432-441, (Fall 1982) DOI: 10.1215/ijm/1256046714
KEYWORDS: 30D35, 30D30
No abstract available
James A. Schafer
Illinois J. Math. 26 (3), 442-459, (Fall 1982) DOI: 10.1215/ijm/1256046715
KEYWORDS: 55P15, 20C10
No abstract available
Karel Prikry, William Sudderth
Illinois J. Math. 26 (3), 460-465, (Fall 1982) DOI: 10.1215/ijm/1256046716
KEYWORDS: 60A10, 60G40
No abstract available
G. Koumoullis
Illinois J. Math. 26 (3), 466-478, (Fall 1982) DOI: 10.1215/ijm/1256046717
KEYWORDS: 46E27, 28C15, ‎54C30, 54D60
No abstract available
Peter Wilker
Illinois J. Math. 26 (3), 479-491, (Fall 1982) DOI: 10.1215/ijm/1256046718
KEYWORDS: 10A35
No abstract available
S. J. Drouilhet
Illinois J. Math. 26 (3), 492-502, (Fall 1982) DOI: 10.1215/ijm/1256046719
KEYWORDS: 32H30, 32J10
No abstract available
P. D. T. A. Elliott
Illinois J. Math. 26 (3), 503-518, (Fall 1982) DOI: 10.1215/ijm/1256046720
KEYWORDS: 39B05
No abstract available
E. Bujalance
Illinois J. Math. 26 (3), 519-530, (Fall 1982) DOI: 10.1215/ijm/1256046721
KEYWORDS: 20H10, 32G15
No abstract available
Back Matter
Illinois J. Math. 26 (3), (Fall 1982)
No abstract available
Back to Top